| Model Number |
8000-040-001 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Per the customer, while navigating with a scopis product, the device was clearly inaccurate in the left maxillary sinus.The surgeon pointed this out and re-registered the patient to.45.The problem continued and a backup device was used.The procedure was completed successfully without a clinically significant surgical delay; no medical intervention or adverse consequences were reported.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document the device evaluation.